# SDR 96UAL900944

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4724U
- Make and model: Boeing 747122
- Aircraft serial: 19875
- Engine: Pwa JT9D7A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 126344151U1
- Condition: Failed
- Location: Nr 2 Le Flap
- Component: Allied Signa
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEFT NR 2 LEADING EDGE FLAP WOULD NOT RETRACT.  RETURNED TO FIELD.  *S/D*  NR 2 LEFT HAND LEADING EDGE FLAP DRIVE UNIT WAS REPLACED.  REMOVED UNIT WAS DISASSEMBLED IN THE SHOP WITH NO DEFECTS NOTED.
